# SDR DJFA2006276

- Difficulty date: June 28, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N410CW
- Make and model: Beech 400A
- Aircraft serial: RK310
- Aircraft time: 4,834 hours, 4,099 cycles
- Engine: Pwa JT15D5
- Engine time: 4,835 hours, 4,085 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Part time: 4,835 hours, 4,085 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

KSFB - KHPN THE CREW REPORTED A SMELL OF BURNING OIL OR A BLEED AIR ODOR FILLED THE COCKPIT AND CABIN ON TAKEOFF.  THE ODOR CONTINUED DURING ALL POWER CHANGES AND WHILE VARIOUS POSITIONS OF THE ENVIRONMENTAL CONTROL SYSTEM WERE SELECTED.  THE AIRCRAFT WAS DIVERTED TO KPBI FOR MAINTENANCE.  MAINTENANCE REPLACED THE RIGHT ENGINE ASSEMBLY DUE TO AN INTERNAL OIL LEAK.  THE AIR CYCLE MACHINE COALESCER SOCK WAS REPLACED DUE TO BEING OIL SOAKED.  NO DEFECTS WERE NOTED DURING GROUND ENGINE RUNS AT VARIOUS POWER SETTINGS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
